zbMATH — the first resource for mathematics

Regularity of solutions for the critical \(N\)-dimensional Burgers’ equation. (English) Zbl 1189.35354
Summary: We consider the fractional Burgers’ equation on \(\mathbb R^N\) with the critical dissipation term. We follow the parabolic De-Giorgi’s method of Caffarelli and Vasseur and show existence of smooth solutions given any initial datum in \(L^2(\mathbb R^N)\).

35R11 Fractional partial differential equations
35Q35 PDEs in connection with fluid mechanics
35B65 Smoothness and regularity of solutions to PDEs
86A05 Hydrology, hydrography, oceanography
35B45 A priori estimates in context of PDEs
35D30 Weak solutions to PDEs
Full Text: DOI arXiv
[1] Alibaud, Nathael; Andreianov, Boris, Non-uniqueness of weak solutions for the fractal Burgers equation, (2009) · Zbl 1201.35006
[2] Alibaud, Nathaël; Droniou, Jérôme; Vovelle, Julien, Occurrence and non-appearance of shocks in fractal Burgers equations, J. hyperbolic differ. equ., 4, 3, 479-499, (2007) · Zbl 1144.35038
[3] Alibaud, Nathael; Imbert, Cyril; Karch, Grzegorz, Asymptotic properties of entropy solutions to fractal Burgers equation, (2009) · Zbl 1225.35026
[4] Caffarelli, Luis; Silvestre, Luis, An extension problem related to the fractional Laplacian, Comm. partial differential equations, 32, 7-9, 1245-1260, (2007) · Zbl 1143.26002
[5] Luis Caffarelli, Alexis Vasseur, Drift diffusion equations with fractional diffusion and the quasi-geostrophic equation, Ann. of Math., in press; arXiv:math/0608447 · Zbl 1204.35063
[6] Constantin, Peter; Cordoba, Diego; Wu, Jiahong, On the critical dissipative quasi-geostrophic equation, Indiana univ. math. J., 50, special issue, 97-107, (2001), dedicated to Professors Ciprian Foias and Roger Temam (Bloomington, IN, 2000) · Zbl 0989.86004
[7] Constantin, Peter; Wu, Jiahong, Behavior of solutions of 2D quasi-geostrophic equations, SIAM J. math. anal., 30, 5, 937-948, (1999), (electronic) · Zbl 0957.76093
[8] Córdoba, Antonio; Córdoba, Diego, A pointwise estimate for fractionary derivatives with applications to partial differential equations, Proc. natl. acad. sci. USA, 100, 26, 15316-15317, (2003), (electronic) · Zbl 1111.26010
[9] Córdoba, Antonio; Córdoba, Diego, A maximum principle applied to quasi-geostrophic equations, Comm. math. phys., 249, 3, 511-528, (2004) · Zbl 1309.76026
[10] Dong, Hongjie; Du, Dapeng, Global well-posedness and a decay estimate for the critical dissipative quasi-geostrophic equation in the whole space, Discrete contin. dyn. syst., 21, 4, 1095-1101, (2008) · Zbl 1141.35436
[11] Dong, Hongjie; Du, Dapeng; Li, Dong, Finite time singularities and global well-posedness for fractal Burgers equations, Indiana univ. math. J., 58, 2, 807-821, (2009) · Zbl 1166.35030
[12] Dong, Hongjie; Pavlović, Nataša, A regularity criterion for the dissipative quasi-geostrophic equations, (2007) · Zbl 1176.35133
[13] Droniou, J.; Gallouët, T.; Vovelle, J., Global solution smoothing effect for a non-local regularization of a hyperbolic equation, J. evol. equ., 3, 3, 499-521, (2003), dedicated to Philippe Bénilan · Zbl 1036.35123
[14] Karch, Grzegorz; Miao, Changxing; Xu, Xiaojing, On convergence of solutions of fractal Burgers equation toward rarefaction waves, SIAM J. math. anal., 39, 5, 1536-1549, (2008) · Zbl 1154.35080
[15] Kiselev, A.; Nazarov, F.; Volberg, A., Global well-posedness for the critical 2D dissipative quasi-geostrophic equation, Invent. math., 167, 3, 445-453, (2007) · Zbl 1121.35115
[16] Kiselev, Alexander; Nazarov, Fedor; Shterenberg, Roman, Blow up and regularity for fractal Burgers equation, Dyn. partial differ. equ., 5, 3, 211-240, (2008) · Zbl 1186.35020
[17] Miao, Changxing; Wu, Gang, Global well-posedness of the critical Burgers equation in critical Besov spaces · Zbl 1184.35003
[18] Serge Resnick, Dynamical problems in nonlinear advective partial differential equations, PhD thesis, University of Chicago, 1995
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.